# SDR CA970909009

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE2YR2
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: 52719
- Condition: New Installation
- Location: Cabin
- Part time: 7,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HALON TYPE FIRE EXTINGUISHER ORGINALLY INSTALLED CANNOT BE SERVICED.  NEW INSTALLATION IS A 2-1/2 POUND DRY CHEMICAL EXTINGUISHER. THE NEW FIRE EXTINGUSIHER HAS A LARGER DIAMETER.  IN ORDER TO CORRECTLY INSTALL THE NEW EXTINGUISHER, THE HOLDING BRACKET MUST BE ROLLED TO SIMPLIFY THE INSTALLATION AND EXTINGUISHER TURNED END FOR END AS THE HEAD OF THE EXTINGUISHER INTERFERES WITH THE UP AND DOWN SEAT ADJUSTMENT.  THIS CAN BE CORRECTED BY PROPER INSTALLATION OF RETAINING STRAP P/N 52717-00.
